Franklin

Transactions of the London Mathematical Society.

Publication:
Oxford : Published on behalf of London Mathematical Society, Oxford University Press, 2014-
[Hoboken, NJ] : John Wiley & Sons, Inc.
Format/Description:
Journal/Periodical
1 online resource
Annual
Began with Volume 1, Issue 1 (2014).
Status/Location:
Loading...

Options
Location Notes Your Loan Policy

Details

Other Title:
Trans. London Math. Soc
TLMS
Subjects:
Mathematics -- Periodicals.
Mathematics.
Form/Genre:
Electronic journals.
Periodicals.
Electronic journals.
Periodicals.
Notes:
Refereed/Peer-reviewed
Articles published online as accepted.
Volume 1, Issue 1 (2014); title from journal home page (Wiley Online Library, viewed May 1, 2017).
Volume 7, Issue 1 (December 2020) (Wiley Online Library, viewed September 25, 2020).
Contributor:
London Mathematical Society, issuing body.
ISSN:
2052-4986
OCLC:
881182976
Access Restriction:
Unrestricted online access star